# SDR 9627139992

- Difficulty date: December 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8960E
- Make and model: Doug DC-9-31
- Aircraft serial: 45869
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, TAIL COMPARTMENT OVERHEAD AND BOTH NACELLE EMERGENCY LIGHTS FAILED TEN MINUTE TEST.  REPLACED BATTERIES IN TAIL COMPARTMENT PACKS AND REPLACED BATTERY PACKS FOR NACELLE LIGHTS, OPERATIONAL CHECK NORMAL.
